EconPapers    
Economics at your fingertips  
 

Pricing of Guaranteed Annuity Options in a Stochastic Volatility and Interest Rate Environment

Kizaki Keisuke () and Muroi Yoshifumi ()
Additional contact information
Muroi Yoshifumi: Graduate School of Economics and Management, Tohoku University, 27–1 Kawauchi, Aoba-Ku, Sendai City 980–8576, Japan

Asia-Pacific Journal of Risk and Insurance, 2016, vol. 10, issue 2, 133-153

Abstract: This article examines the pricing of guaranteed annuity options (GAOs) in a stochastic volatility and interest rate model. While the pricing of these options in a stochastic volatility and interest rate model has been examined in van Haastrecht, Plat, and Pelsser (2010. Insurance: Mathematics and Economics 47:266–77), the pricing is difficult under the general stochastic volatility environment. In order to overcome these difficulties, we examined the asymptotic expansion method introduced by Kim and Kunitomo (1999. Asia-Pacific Financial Markets 6:49–70) and extended by Kim (2002. Journal of the Operations Research Society of Japan 45:404–25), and Kunitomo and Kim (2007. Japanese Economic Review 58:71–106). The asymptotic expansion method obtains a closed-form approximation formula for the price of GAOs in a general stochastic volatility environment including the Schöbel–Zhu–Hull–White model and the Heston–Hull–White model, for example. We confirm the accuracy of the asymptotic expansion methods by numerical demonstrations. The sensitivity analysis of the options price to changes in the parameters for the stochastic volatility process is also analyzed.

Keywords: guaranteed annuity options; stochastic volatility model; Heston–Hull White model; asymptotic expansion (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/apjri.2016.10.iss ... -0013.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:apjrin:v:10:y:2016:i:2:p:133-153:n:1

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/apjri

Access Statistics for this article

Asia-Pacific Journal of Risk and Insurance is currently edited by Michael R. Powers

More articles in Asia-Pacific Journal of Risk and Insurance from De Gruyter
Series data maintained by Peter Golla ().

 
Page updated 2017-09-29
Handle: RePEc:bpj:apjrin:v:10:y:2016:i:2:p:133-153:n:1